SciELO - Scientific Electronic Library Online

 
vol.34 número4Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear SpacesHypo-k-Totally Magic Cordial Labeling of Graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SANTHAKUMARAN, A. P.  y  ULLAS CHANDRAN, S. V.. Comment on "Edge Geodetic Covers in Graphs. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.343-350. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400003.

In this paper we show by counter example that one of the main results in the paper "Edge Geodetic Covers in Graphsby Mariano and Canoy (International Mathematical Forum, 4, 2009, no. 46, 2301 - 2310) does not hold. Further, we partially characterize connected graphs G of order n for which its edge geodetic number ge(G) = n - 1.

Palabras clave : Geodetic cover; geodetic number; edge geodetic cover; edge geodetic number.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons